# SDR ASOA20100028

- Difficulty date: January 10, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 17,019 hours, 12,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED EXIT LIGHT COVER.   REF; AMM 33-50-00.  (CLOSED)
